# SDR PLGA725951G

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833BE
- Make and model: Bac AVRO146RJ70A
- Aircraft serial: E1224
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Condition: Decoupled
- Location: Aileron System
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4838 - DURING FINAL APPROACH SEGMENT, ACFT ENCOUNTERED WAKE TURBULENCE FROM PRECEDING AIRBUS A340.  ACFT ROLLED 35 DEG TO LEFT & AUTOPILOT DISCONNECTED.  PILOT APPLIED CORRECTIVE INPUT AT WHICH POINT AILERONS DECOUPLED (SYS SPLIT).  ROLL CORRECTED & FLT CONTINUED LANDING WITHOUT INCIDENT.  MX PERFORMED ALL FUNCTIONAL & OPERATIONAL CHECKS WITH NO DEFECTS FND.  ACFT RETURNED TO SERV.  SDR IS TO CLOSE OUT SDR OF 7-25-95 IN WHICH WAKE TURBULANCE ENCOUNTERED CAUSING AILERON SYS TO DECOUPLE.  INVEST FND NO DEFECTS WITH INTERCONNECT UNIT.  TESTING PERFORMED WITH NEW UNIT & UNIT INSTALLED AT TIME OF INCIDENT, ALL WITHIN DESIGN REQUIREMENTS.  ORIG INTERCONNECT STRUT REINSTALLED & ACFT RETNED TO SERV.(X)
